Research ArticleOpen accessElliptic Weighted Problem with Indefinite Asymptotically Linear NonlinearityHanadi Zahed, Laila A. AlnaserJournal of Mathematics and Statistics, Vol. 17, Issue 1 · 8 Feb 2021 · 7,112 accessesView PDFCite
Author
2 articles in our journalsHanadi Zahed
Taibah University, Saudi ArabiaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessPositive Solutions for Some Weighted Elliptic ProblemsHanadi ZahedJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 21 Jul 2020 · 6,115 accessesView PDFCite